# SDR CALA9601565

- Difficulty date: October 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14814
- Make and model: Doug DC-9-82
- Aircraft serial: 49112
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 258
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK AND DENT IN FUSELAGE SKIN AT STA 258 JUST BELOW STRINGER 21R.  THE DENT WAS REWORKED AND THE CRACKED AREA WAS CUT OUT.  A FILLER AND DOUBLER WERE FABRICATED AND INSTALLED IAW SRM 53-04, FIGURE 38, SHEET 21, VIEW I.
